# SDR AALA20120729009

- Difficulty date: July 28, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 68,101 hours, 24,507 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACARD PEELED OFF OF EXIT SIGN AT 18F SIDEWALL.  REPLACED PLACARD ON EXIT SIGN AT 18F.  OPS CHECK NORMAL.
